# SDR UPS03241379

- Difficulty date: October 10, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,298 hours, 36,656 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  3 CRACKS AT ADJACENT RIVETS ABOVE DECAL AT LT AFT PRESS PANEL CUTOUT.  AREA CUTOUT I.A.W. SRM 51-40-2 FIG.1.
